Deep search:Searching for "timoshenko equation" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1BACKWARD WELLPOSEDNESS OF NONUNIFORM TIMOSHENKO BEAM EQUATION
Author(s):SI Shou-kui  Clicked:3926  Download:1843  Cited:0  <Full Text>
Journal of Zhejiang University Science  2001 Vol.2 No.2 P.161-164  DOI:10.1631/jzus.2001.0161
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE